MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR METAL IMPACTOR; REVERSE SHOULDER, INSTRUMENTS

ZIMMER BIOMET, INC. COMPR METAL IMPACTOR; REVERSE SHOULDER, INSTRUMENTS
Catalog Number 110029132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the impactor broke during implant insertion.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 20809000902, comp aug rotate guide&bone rt, lot # 67998198; item # 20809000802, alliance glen guide & bone rgt, lot # 67998199; item # 406669, stn pn thd tip.125x2.5in 2pk, lot # 67632049; item # 405800, comp.Rev shldr 9 in steinmann, lot # 67826783; item # 405889, comp rvs 2.7mm dia drl, lot # 67839747; item # 110040202, compr aug 2.7 drill, lot # 67743906; item # 406669, stn pn thd tip.125x2.5in 2pk, lot # 67632056; item # 110032410, comp aug mini bsplt w tpr sm, lot # 67004796; item # 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 67627329; item # 180550, comp aug rotate guide&bone rt, lot # 67652823; item # 180550, comp aug rotate guide&bone rt, lot # 67730703; item # 180550, comp aug rotate guide&bone rt, lot # 67652836; item # 180550, comp aug rotate guide&bone rt, lot # 67730715; item # 115310, comp rvrs shldr glnsp std 36mm, lot # j8071646; item # 113632, comp primary stem 12mm mini, lot # 67706210; item # 110031399, hmrl tray std, lot # 67731025; item # 110031418, cr prolong 36mm brng std, lot # 67685371; product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
COMPR METAL IMPACTOR
Common Device Name
REVERSE SHOULDER, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25234311
Report Number0001825034-2026-01383
Device Sequence Number10290207
Product Code KWS
UDI-Device Identifier00887868470103
UDI-Public(01)00887868470103(11)231003(10)65699396
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029132
Device Lot Number65699396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown